Massey Unichem Pharmacy Shop
Protect yourself & your family from COVID-19 by following our tips of advice. We're here for you every step of the way!
For the temporary relief of cold and flu symptoms including headache, fever, pain, and nasal and sinus congestion.
Dosage: Do not use in children under 12 years. Adults and children over 12 years: Take 2 tablets every 4 hours as required. Do not take more than 8 tablets in 24 hours. Do not exceed the recommended dosage. If symptoms persist consult your doctor or pharmacist. See your doctor before taking this product if you have high blood pressure, heart problems. If you are pregnant or breastfeeding or are taking anti-depressant medication.
Phenylephrine may cause sleeplessness in some people. Adults: Keep to the recommended dose. Don't take this medicine for longer than a few days at a time unless advised by a doctor. Children and Adolescents: Keep to the recommended dose. Do not give this medicine for longer than 48 hours at a time unless advised by a doctor. Prolonged or excessive use can be harmful. If an overdose is taken or suspected, ring the Poisons Information Center (New Zealand: 0800 764 766 or Australia: 131 126) or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Do not take with any other cough or cold medicines or products which contain paracetamol, unless advised to do so by a doctor or pharmacist.
Pharmacy medicine Keep out of reach of children
Each tablet contains phenylephrine hydrochloride 5mg and paracetamol 500mg.